# SDR AALA202502260209

- Difficulty date: December 6, 2024
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 76,581 hours, 29,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5348050000200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON UPPER FUSELAGE EXTERNAL SKIN PANEL AT FR 70 BETWEEN S1R AND S2R. REPAIRED SKIN PANEL PER EA 361152.
